Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    22
  • comments
    9
  • views
    5754

Day 30

bubsbug

258 views

Well went to the doctors office today. She look over my face and said yes......just keep in mind that everything that is happening right now is a good thing. All of your clogged pores are being pushed to the surface. Yah right I look terrible. Going to play vb tonight with the girls a bandana is in order!!

Again my forehead looks bad. The rest of my face looks fine. I just dont flippen understand it!!! :(

Well anyway she put me again on 40mg once a day. She said that she did not want to put me on a higher dose because of whats going on right now it would only make it worse. So thats all the news. No real change on anything. I have been running alot more that last week or so and I have been having aching hips? Must be a side effect. Haven't figured that out?

Till tomorrow. :doubt:



1 Comment


Recommended Comments

Hey! My derm told me that your body might ache a little while on accutane! i wouldn''t be to surprised if your hips hurt :- Tylonal will cure ya!!!! Good luck!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×